# SDR SWAA2021091717225

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED UPPER T/E SUPPORT BRACKET BROKEN JUST INBD OF DEFLECTION RIB BETWEEN #7 & #8 SPOILERS / REMOVED AND REPLACED R/H WING FIXED UPPPER T/E SUPPORT BRACKET PER SRM 51-40-02
